• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Setraline

L

London123

Member
Joined
Jul 18, 2020
Messages
11
Location
London
Hello everyone
I was just wondering if anyone has had a reaction to setraline before . I got put on the drug by the doctors and the second day into taking them I ended up in hospital with a heart rate of 149. I had expierenced two intense panic attacks, chest pain, nausea, headaches and shaking hands and legs, intense sweating when sleeping and dizziness ?
 
Z

Zoe1

Well-known member
Joined
Jul 8, 2019
Messages
12,549
Location
Nowhere
not sertraline no but other medicines yes
happened in hospital
and just as well I needed to be there
in order to get the medicaion right

either that or being in close contact
with the mental health team

:grouphug:
 
Thread starter Similar threads Forum Replies Date
M Psychiatric Drugs/Medications 2
Similar threads
Setraline & Xaggitin XL
Top